Lyrica and warfarin

Common Questions and Answers about Lyrica and warfarin

lyrica

So, if you are using Lyrica as a pain killer, and it works for you (it does for me) and you are worried about addiction, don't.
I was on warfarin for 6 months and I went off it a month ago as the left leg showed to be dissolved and free of the clot. As I went off warfarin the symptoms of tingling/pain, muscle spasm and blood flowing around in my calfs and pooling in my feet worsened. I have been wearing compression hose the whole time and I was told to go to a lighter compression now. the pain is much improved from when I first had the dvt but it is still not gone.
I then went abroad on holiday and came back and had acute chest and stomach pains. I could not breathe and felt very sick and ill. I was in and out of the emergency dept of the hospital and had to have oxygen and pain killers. They then discovered massive internal bleeding and I had 2 blood transfusions. I was still very ill afterwards with chest and stomach pains. This continued and I kept collpasing and could not breathe. I was in and out of hospital and had lots of tests.
low-fat diet (gallstones) avoiding dark leafy greens (DVT and warfarin) trying to lose weight so managing calories. Problems with legs and fatigue, so haven't been exercising. When I'm feeling better I work out three times a week - but it's been a long time since I was able to do that.
I have been to a hand surgeon; however, I am fearful of surgery because of blood thinning medication (warfarin and lovenox) which I have taken and continue to take (warfarin). What resolution to my medicat problem can you advise? Thanks for any help you can provide.
I also am prescribed seroquel, lyrica and klonipin. Does anyone know if the combination of these drugs will help with the W/D's?? I have had 120mg's this morning so I know I wont be to bad off today, but am very worried about tomorrow and the following days. I have gone through W/D's before but was in a detox center with medical help close by. Now Im am going to be going through this alone. Any help would be greatly appreciated.
In individuals who are deficient in G-6-PD, exposure to certain chemicals, drugs, or even some foods will result in the alteration of hemoglobin and breakdown of red blood cells. Medications (NSAIDs). Aspirin and drugs such as ibuprofen and naproxen are called nonsteroidal anti-inflammatory drugs (NSAIDs). About 70% of long-term users of these medications have some sign of gastrointestinal bleeding, although it is rarely significant enough to cause anemia.
I DONT SIT AND EAT AND EAT IT IS WHERE I CANT GET UP AND EXERCISE AND I HAVE TRIED AND TRIED... BUT WHEN I DO .. I GO DOWN FOR DAYS AND CANT MOVE AND THE PAIN IS SO BAD I CANT HARDLY TOLERATE IT AND THATS EVEN TAKING A HIGH DOSE OF PAIN MEDICATION.......ITS AWFUL. I WISH THAT THIS NEVER HAPPENED TO ME. IVE LOST SOME FRIENDS CAUSE I DONT GO AROUND THEM ANYMORE AND I QUITE TALKING TO THEM. AND I DONT LIKE COMPANY BECAUSE I LOOK LIKE HELL ANYMORE.
I have been to about 30 doctors- including ENT's allergists, neurologists, chiropracters, opthamologists. psychologists, dentists and everything else u can think of. All CT scans, MRI of brain and blood work keep coming back clean and ok. Nothing I try seems to work. There was a period of time about 3 and a half years ago that the symptoms lifted for about 4 months and then it returned full force.
I thought it was gone and then it started again. Sometimes my head is so sore all I can do is hold it and cry and pray. I have arthritis in my jaw and cheek bones and migranes, which makes it difficult to know exactly what is causing the head pain on any given day. My jaw bones are cracked, the pain is in the same area as Giant Cell. Its hard to disinguish where the pain is from until it spreads all over my head.
Prior to surgery I was on lyrica,mobic and tylenol prn for fibromyalgia and chronic joint pain. After the surgery I developed blood clots in my lungs and was placed on warfarin and taken off mobic.My primary doctor sent me to pain management doctor for relief of pain for my chronic problems and the ones caused by surgery. Last month I missed appointment with my pain doctor due to car problems called to reschedule appointment that morning and they did so.
LEVOTHYROXINE 100 MG. One daily in the morning. WARFARIN 1MG. Current dosage is one tablet every day with 2 tablets on Wednesday NEXIUM 40 MG 1 capsule daily LYRICA 50 MG 1 capsule three times daily TIZANIDINE 40 MG 1/2 to 1 tablet three times daily OXY APAP 10-325 MG 1 tablet daily 4 times per day OTC's: Multi-Vitamin 1 daily Calcium/D 600-400 1 tablet daily Vitamin D 1000 IU 2 tablets daily I am Factor Five Leiden which is why I take the warfarin.
I need some answers to the severity of this condition. I feel that my primary care physician and the members of his staff and group where very neglectful in this matter. any advice would be appreciated in regards to filing a case against them for there neglect to inform me of this (EF) report.
MY DOCTOR PRESCRIBED PREDNIZONE FOR MY PYODERMA-GANGRANOSA AND MY RHEUMATOID ARTHRITIS,IT HAS CAUSED WEIGHT GAIN THATS HARD TO TAKE OFF, I TAKE VARIOUS OTHER MEDS FOR MY DIABETES AND PREVIOUS STROKES. MY FACE IS ROUND AND SWOLLEN LOOKING, THIS WEIGHT GAIN HAS AGGRAVATED MY ARTHRITIS AND MADE ME MORE TIRED THAN I WAS. I HAVE HAD A MASTECTOMY OF MY LEFT BREAST,& HYPERTENSION.
And, Feverfew should not be taken along with medications that thin the blood such as warfarin (heart medication), or Aspirin or NSAIDS unless your doctor has prescribed you Feverfew and knows you are taking such medications. In the case of Warfarin, if a doctor were to prescribe Feverfew I would still highly suggest consulting a second source such as another doctor (the prescribing doctor for the warfarin) or a pharmacist prior to starting the Feverfew if on a medication like Warfarin.
I need someone to explain the severity of this Echo report that was dated back to 07/19/2005 this report was not brought to my attention until August 11, 2008. Now 3 yrs have gone by, and I just had an EKG/Echo done 08/11/08 at my Doctors office which has been faxed to the cardiologist. I have an appointment Monday with the cardiologist.
htm Personally, I used a veritable SMORGASBORD of pharmas when I was treating, two ad's, morphine, demerol, two anti-nausea meds (and still hurt so bad I cried all night), xanax, a sleep aid, lyrica, warfarin, epo... And while I went off the narcotics and almost all of the others after treatment, I was glad that I had them when I needed them.
I went to my GP complaning of no sense of smell, saw a surgeon and surgery was recomended, I was given a prescription for Prednisone, a steroid, this gave me some sense of smell, and here's the but, I had the operation and still could not smell, so more Prednisone, well the upshot is that the steroids have caused my Osteo-Necrosis, this is when the heads of the long bones die, so have now had core decompression on one hip and the other totally replaced. Oxycontin.
I've been on every kind of pain medication you can imagine both narcotic and medications like lyrica,neurontin...I think you get the message. I was able to use a TENS unit until my open heart surgeries but have a pacemaker now so is no longer an option. I switched doctors about five years ago and he got me off of all of these medications bite weaning through a place called the Courage Center that deals with patients in extreme pain that have chronic pain syndrome and want off the drugs.
Now I recently felt the same pain on my left side under my rib cages that went around to my back, it spread to my left breast and left sholder blade. I went to an urgent care unit in Texas and they put me on Valtrex and increased my Lyrica to twice a day. This is day 3 and I still have the pain but no rash. Hopefully this will subside in the next few days so I can return to work. I was lucky that both doctors knew what this was and did not go through the test some of you have experienced.
I have been extremely effected by the side effects.Mostly memory and spelling.I have tingling in the fingers and toes.I also have little appetite and have lost 17lbs.Witch is great for me. I am over weight.I am tired more than normal,but i did sleep alot due to migrains.I do have more side effects and stuff,but I wont over load you all at once.I know this sounds like alot, but it has gotten better as time goes on. I have started to level off and become more normal.
It started off as every now and then but for the last month it is all the time 24/7. It is really taking a toll on my life. It is so bad it wakes me up and prevents me from falling asleep. I have had thyroid, hormones, mri, ct scan and many other tests. The only test that came back questionable was my ANA, it is positive, speckled pattern. My RA factor was negative. I have no diagnosis as of yet. I do have Epstein Barr virus too.
After the blockage was discovered thanks to a persistent PCP, and the stent inserted, I had chest pain afterwards. Was re-catheterized, all the major arteries were given a clean bill of health, but was placed on a beta blocker. Terrible reaction to the first one, put on a second one, and finally my cardiologist took me off that one as well. Although I see some improvement, I still have chest "aches" on exertion.
Thanks to Duchess47, Wepst and JDanMan for your comments and suggestions. I will seriously look into all of your suggestions and hope that it's just some seasonal allergy thing. Thanks again.
MedHelp Health Answers